# SDR A6WA2017092645308

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 33,636 hours, 32,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF THE AFT PRESSURE BULKHEAD, DAMAGE WAS FOUND AT  BS 621, RBL 36.2, WL 103.  DAMAGE WAS CAUSED BY A SCREW PROTRUDING THROUGH THE CARGO BAY LINERS AND CONTACTING THE BULKHEAD SURFACE.
